Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On several birth control pills, do not have periods after stopping the pills, pregnancy ruled out. What could the cause be?

I’m worried the pill has messed up my body ? I have been on the patch for 2 months, yazmin for 6 and yaz 1 all it the space of a year. I had terrible side effects with all three! I decided to spot on 13 August and I haven’t had my period since then. I stop in between tacking the yazmin and the yaz for a month and my period came normally like it did before I started using birth control . I want to the doctor on the 13 of September and took blood test just to make sure I was not pregnant so I can take the medicine for migraine . He said it was normal for it to be a week or two late after stopping the pill but now it has been 49 days (7 weeks). I have read that for some woman it has been 3 -4 months but I don’t like just sitting and waiting for my period I’m worried. I know I’m not pregnant but want to be in the next year.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM, I am Dr. Das
First of all, birth control pills are nothing but hormones like estrogen and progesterone. So, when these are taken the normal hormonal balance would be lost. And one more thing you had stopped the drug abruptly, which will also hamper the balance.
So, what you will do?
Consult any gynaecologist for progesterone trial . If this fail go for D&C. This will cause normalization of period.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor